Posted 11 February 2013 - 08:34 PM
Posted 11 February 2013 - 09:16 PM
Have you started taking this drug?...one of the potential side effects of nortriptiline is confusion, especially when administered along with other drugs that mess with serotonin in our brains...(see Jenette's previous post: hallucinations). just guessing here, trying to help.
we should always check the potential side effects of meds when having a new, and rather unusual symptom. Pd is not always guilty as charged...
-English is not my first language !
-Aged 40. Diagnosed at 35.
-Currently on madopar (levodopa and benserazide, 600mg daily) and Azilect (1mg daily).
Posted 11 February 2013 - 09:52 PM
Hope you find the cause of your trouble soon!
Posted 12 February 2013 - 10:19 AM
I am not a human being trying to have a spiritual experience; I am a spiritual being having a (sometimes difficult) human experience.
Posted 17 February 2013 - 09:16 PM
The side effects of marijuana are of no comparison to what these other drugs do to us.
At least that's what the Data Seems to say.
Posted 18 February 2013 - 09:13 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users